# SDR SWAA2023080976098

- Difficulty date: July 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD MOP SILL BS294+7; BS326 - BS346 RBL56 WL208.<[01] VERIFIED APPLICABILITY OF SRM 53-10-15-1A-2;[02] REMOVED CORROSION ALONG FSD MOP SILL  AT RBL56; WL208 BS 291.5 + 11' - BS312 + 10' L:20' X W:1'; REMOVED CORROSION ALONG FSD MOP SILL AT RBL56; WL208; BS328 + 2'; L: 2 X W:1' D: 0.002' FROM ORIGINAL THICKNESS IS 0.080' FOUND WITHIN LIMITS PER SRM 53-10-15-1A-1 FIG. 103 DETAIL D.;[08] REMOVED CORROSION ALONG FSD MOP SILL AT RBL56; WL208; BS 291.5 + 11' - BS312 + 10' L:20' X W:1'; D: 0.005' FROM ORIGINAL THICKNESS IS 0.080' REMOVED MATERIAL AROUND THAN MORE THREE FASTENERS IN ALL GROUPS OF TEN; FOUND WITHOUT LIMITS PER SRM 53-10-15-1A-1 FIG. 103 DETAIL G. DAMAGE IS BEYOND LIMITS DUE TO REMOVED MATERIAL AROUND THAN MORE THREE FASTENERS IN ALL GROUPS OF TEN; FOUND WITHOUT LIMITS PER SRM 53-10-15-1A-1 FIG. 103 DETAIL G. DAMAGE IS BEYOND LIMITS DUE TO REMOVED MATERIAL AROUND THAN MORE THREE FASTENERS IN ALL GROUPS OF TEN; FOUND WITHOUT LIMITS PER SRM 53-10-15-1A-2 FIG. 103 DETAIL G.;[11] HFEC ROTARY INSPECTED OPEN HOLES IN BLENDED AREA PER 737NDT PART 6 51-00-00 PROCEDURE 16. NO CRACKS FOUND. TOOL N500 IS000681 DUE 04/2024.;[12] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4; 51-00-00 PROCEDURE 2. REMAINING MATERIAL THICKNESS IS 0.074' ADJACENT TO 0.080'.  SEE ATTACHED GRID. EQUIP USED:  -EPOCH 650 ID: ATS2342 CAL DUE: 07/23;[13] COMPLETE;[14] VERIFIED MEASUREMENT TABLE AND CORRECTIVE ACTION 13
